# SDR AALA990696

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20-23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTS AT SEAT ROW 20H THROUGH 23H INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT STRIP AT SEAT ROW 22H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
